MathSciNet Relay Station
MathSciNet bibliographic data
MR6619 46.3X
Birkhoff, G. D. What is the ergodic theorem? Amer. Math. Monthly 49, (1942). 222–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement